RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 4, Pages 448–454 (Mi rcd265)  

Symbolic Dynamics of Magnetic Bumps

Andreas Knaufa, Marcello Serib

a Department Mathematik, Universität Erlangen-Nürnberg, Cauerstraße 11, Dľ91058 Erlangen, Germany
b Department of Mathematics and Statistics, University of Reading, Whiteknights, PO Box 220, Reading RG6 6AX, United Kingdom

Abstract: For $n$ convex magnetic bumps in the plane, whose boundary has a curvature somewhat smaller than the absolute value of the constant magnetic field inside the bump, we construct a complete symbolic dynamics of a classical particle moving with speed one.

Keywords: magnetic billiards, symbolic dynamics, classical mechanics

DOI: https://doi.org/10.1134/S1560354717040074

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37B10, 37J35
Received: 23.12.2016
Accepted:10.07.2017
Language: English

Citation: Andreas Knauf, Marcello Seri, “Symbolic Dynamics of Magnetic Bumps”, Regul. Chaotic Dyn., 22:4 (2017), 448–454

Citation in format AMSBIB
\Bibitem{KnaSer17}
\by Andreas Knauf, Marcello Seri
\paper Symbolic Dynamics of Magnetic Bumps
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 4
\pages 448--454
\mathnet{http://mi.mathnet.ru/rcd265}
\crossref{https://doi.org/10.1134/S1560354717040074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407398500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026860125}


Linking options:
  • http://mi.mathnet.ru/eng/rcd265
  • http://mi.mathnet.ru/eng/rcd/v22/i4/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019